Patient: Hi, I have been taking a certain kind of birth control for about a year now. For the longest, it has been regulating my cycles to 3-4 days. Well this month, my cycle started before I had a chance to get to the color that my cycles suppose to come. It has been almost two weeks and I have already started the next pill pack, but I am still on my cycle. Is it possible that my body has become immune to the pills?
Symptoms: Symptoms: Bleeding for a long time
Doctor: Hello,Thanks for the query to ATD,If you have been still bleeding even with the new pack started again, then you must stop the pack and give a break for this cycle. You may wait for the bleeding to stop naturally else use antifibrinolytics like tranexamic acid on prescription. Use barrier contraception for the month and start the next pack only on the day2 of next cycle after this break.I hope I have answered your query in detail,Wishing you good health,Regards